- What to do if medication is not working?
I’m taking medicine (20mg) for high blood pressure, but it still remains very high! The readings are always between 140/90 139/80. I started about 3 months ago and it never changed.
Is there a problem with the medicine?
If I understand you correctly, this is the same blood pressure you had prior to starting medicine. Since your readings put you on the ...
- If all blood pressure medications cause side effects, what do you advise?
All the blood pressure medications that I have tried till now have led to headaches, weakness or fatigue. These side effects occur at different levels depending on which drugs my doctor prescribed to me. The only one that did not is Tekturna, but I got a rash instead. I’m frustrated and my internist seems at a loss. Do you ...
- 6 Best Foods You're Not Eating but Should
Some foods are so healthy they dominate every nutrition list of super foods. But often missing on those lists are some undervalued foods that can elevate your diet.
WebMD.com selected nutrition experts to find out their top undervalued fare. They only selected whole foods that are familiar, widely available, affordable, and nutrient-rich — and that taste great.
Here are their top ...
- What to do when the side effects of your meds are unbearable?
I take Diovan 320 mg once a day. I have been on it for about 4 months. Since I started taking this medication my scalp has become very tender, itchy and my hair is getting thin. I had beautiful long hair before I started taking this. My Dr. said he CAN’T give me anything else. No other explanation. I can’t ...